# SDR 9805279615

- Difficulty date: March 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47129
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: BR963150
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND FLOOR PROXIMITY EMERGENCY LIGHT AT ROW 13 INOPERATIVE.  REPLACED WIRE HARNESS ASSEMBLY, OPERATIONAL CHECK NORMAL.
